# SDR ASAA2017050720669

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 10,976 hours, 3,641 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TC 78273000, FOUND NR 2 ENGINE FAULT CODE 77-1842. T495 S1 SHOWING BLANK. GROUNDED - YES. REMOVED AND REPLACED T49.5 PROBE S1, REF AMM 77-21-01. OPS NORMAL. READING SHOWING NORMAL.
